Volume 7, Issue 4 (Vol. 7,No. 4, 2021)                   mmr 2021, 7(4): 843-857 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ebadpur Golanbar J, Jahanshahi M, Aliyev N. Uniqueness of solutions of boundary value problems for Cauchy- Riemann equation with local and non- local boundary conditions. mmr 2021; 7 (4) :843-857
URL: http://mmr.khu.ac.ir/article-1-2858-en.html
1- , jahanshahi@azaruniv.ac.ir
Abstract:   (937 Views)
In This paper, we consider two boundary value problems for non homogenuous  Cauchy- Riemann equation with  local and non-local boundary conditions separatly.In the first problem boundary condition is local and for proving uniqueness of solution, we show that homogenuous boundary value problem has only non-trivial solution. In the second problem, the boundary condition is non-local. At first, the given problem changed to a second kind system of Fredholm integral equation. Then the singularities in the Kernels of integral equations are removed. Finaly, for the uniqueness of solution, we show that the regularized kernels satify in contraction mapping theorem.

./files/site1/files/%D8%B9%D8%A8%D8%A7%D8%AF%D9%BE%D9%88%D8%B1.pdf
Full-Text [PDF 568 kb]   (229 Downloads)    
Type of Study: S | Subject: alg
Received: 2018/10/17 | Revised: 2022/11/15 | Accepted: 2020/05/11 | Published: 2022/03/29 | ePublished: 2022/03/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb